# SDR RAIA980408

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 137169C417
- Condition: Cracked
- Location: Rt Emer Exit
- Part time: 14,586 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7476 - CLIMBING THROUGH 7,000 FEET, THE RIGHT WING EMERGENCY EXIT OUTER PANE WINDOW CRACKED.  MAINTENANCE REPLACED RIGHT EMERGENCY EXIT WINDOW OUTER PANE.  (X)
